Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 19, 2014, 04:45:32 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620335
  • Total Topics: 46738
  • Online Today: 216
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 178
Total: 181

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: December instead of November.Poz Mag  (Read 2719 times)

0 Members and 1 Guest are viewing this topic.

Offline ubotts

  • Member
  • Posts: 347
December instead of November.Poz Mag
« on: October 25, 2007, 12:24:21 PM »
 ??? Hello Ladies.
Just found out that I will not be in November's issue of poz magazine..
I sent my photo in to late, so I was sent a letter saying Ill be in Decembers issue.

I hope I haven't done this in vain..Putting my name and photo out there for nothing? :'(

Its about women's body changes (lipo) and what we can do to help some these darn
side effects...

Its a pretty huge topic among the women's boards and the side effects board as well.
Lets make a change and stand up for what we are going though with our bodies. ;)
Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

Offline Dragonette

  • Member
  • Posts: 1,190
  • Spring symptoms
    • NotPerfectAtAll
Re: December instead of November.Poz Mag
« Reply #1 on: October 25, 2007, 12:33:52 PM »
Hi Ubotts

sorry that it didn't work out this month. I want to say that they could get a lot more photos if they just asked for body pictures. Not everyone is as brave as you, & even people who are willing to show their face on poz might not be willing to show their face and their lipo on POZ.

Take care,

"If you keep one foot in yesterday, and one in tomorrow, you piss all over today". Betty Tacy

Offline emeraldize

  • Member
  • Posts: 3,260
Re: December instead of November.Poz Mag
« Reply #2 on: October 25, 2007, 04:12:23 PM »
No matter the month, I'll be rooting for you and rooting through my issue of POZ.



Offline ubotts

  • Member
  • Posts: 347
Re: December instead of November.Poz Mag
« Reply #3 on: October 26, 2007, 09:48:41 AM »
Thank you for your kind words..
I just think they handle mens side effects faster than they do womens side effects.
Its still a man's world out there..
Us women need to be heard and helped with the dreaded side effects we all suffer from.
Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

Offline ubotts

  • Member
  • Posts: 347
Here is the article from Poz forum
« Reply #4 on: November 24, 2007, 11:53:12 AM »
There isn't a photo attached, but it is in the pamphlet...so for now, here is the aritcle.

Looking At Options




Liz Kahn, a 52-year-old woman who just moved from the Bronx to Bradley Beach, New Jersey, has been living with HIV since 1987. Noticeable fat loss in her legs and arms took her by surprise last year.

"I had no idea this would happen," she says. "I look like Humpty Dumpty with my legs and arms so skinny and my body blown up in the middle."

Though she's normally physically actice, Liz feels her body-shape changes are taking a toll on her lifestyle: "I don't even want to go to the beach... because people say, 'Why are your legs so thin?'"

When Liz's doctors were unresponsive, she went online and looked for information on her own.

Her research led her to switch a part of her treatment regimen (with her doctor), from Combivir to Truvada. Though Liz hopes the switch will keep things from "getting any worse," research suggests it may help her quest to restore the lost fat.

Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.